Member Gallery    Games   Member Groups   Member Blogs   Health News    Bored?

Author Topic: Klonopin  (Read 535 times)

0 Members and 1 Guest are viewing this topic.

Offline insights

  • Hero Member
  • *****
  • Posts: 5457
  • Country: au
  • Rec's: 115
  • Gender: Male
  • Mood: Curious
    Curious
    • Poke This Member
Re: Klonopin
« Reply #10 on: December 19, 2013, 02:24:20 AM »
Now if I go on it I have to try to convince my ins company that the generic didn't work. Or does the actual effexor cause more potent anxiety in the beginning vs generic?

There should be no difference between them and I'm not convinced there is in most cases despite the claims sometimes made. At least not chemically, however, there are studies showing the brand may get better results because of the placebo effect. Expensive sugar (placebo) pills also seem to 'work' better than cheap sugar pills according to studies. Quite a few generics are made in the same facility as the branded version using the same ingredients with the only difference being the tablet stamping die and packaging.

When the generic failed to work did you switch to the branded version, and if so did it then kick-in and how long did it take?

Ian
Bookmark and Share
NOTE: I'm not a doctor, and particularly not yours, so there may be factors I'm unaware of. Therefore all advice is of a general nature and you should consult your doctor before following any of it, especially before changing med doses.

Offline DeLellis123

  • Sr. Member
  • ****
  • Posts: 363
  • Country: us
  • Rec's: 1
  • Gender: Male
  • Personal text
    • Poke This Member
Re: Klonopin
« Reply #11 on: December 22, 2013, 01:11:57 AM »
When I was originally on it years ago I was on the brand name, they switched me to the generic and I didn't tell a difference but my mind was stronger then, I wasn't nervous about everything like I am now, I just had social anxiety and depression. I need to get out of this mess. Idk what to do with my meds,I'm nervous about withdrawal I'm nervous about my health constantly. I keep having weird ***** happening to me, I really do feel lost and hopeless, on top of that i have to work my way back into society and get over my social and anxiety. I have no job, I feel so overwhelmed I feel like exploding.
Bookmark and Share

Offline insights

  • Hero Member
  • *****
  • Posts: 5457
  • Country: au
  • Rec's: 115
  • Gender: Male
  • Mood: Curious
    Curious
    • Poke This Member
Re: Klonopin
« Reply #12 on: December 22, 2013, 01:34:43 AM »
Idk what to do with my meds,I'm nervous about withdrawal I'm nervous about my health constantly.

I suspect most of your problem with Paxil and Klonopin is your state of mind, not the drugs and that most of this will disappear once the Paxil kicks-in. Tapering off both at about the same time is not the best way of going about it, you're only going to give yourself a lot of grief.

Ian
Bookmark and Share
NOTE: I'm not a doctor, and particularly not yours, so there may be factors I'm unaware of. Therefore all advice is of a general nature and you should consult your doctor before following any of it, especially before changing med doses.

Offline Starlys80

  • Newbie
  • *
  • Posts: 16
  • Rec's: 0
  • Gender: Female
  • Personal text
    • Poke This Member
Re: Klonopin
« Reply #13 on: December 22, 2013, 01:51:51 AM »
Withdrawal is more about psychology than chemistry. Believe you will suffer greatly and your mind is likely to produce the full catastrophe for you.

Seriously? You're blaming people for their own bad WDs? Trust me it is not a "mind over matter" thing. Many people have issues coming off these drugs, many of whom did NOT think they would have problems so there goes your theory right there. AD and Benzo WD is a serious problem for many and unless you've been through it yourself you have no room to talk and should not be making these audacious statements. I'm glad if you've been able to come off/switch these drugs with no issue, but that is not the case for many others, including myself. Show some respect.
Bookmark and Share

Offline insights

  • Hero Member
  • *****
  • Posts: 5457
  • Country: au
  • Rec's: 115
  • Gender: Male
  • Mood: Curious
    Curious
    • Poke This Member
Re: Klonopin
« Reply #14 on: December 22, 2013, 02:32:29 AM »
Seriously? You're blaming people for their own bad WDs?

No. I said that if you go into it believing you will suffer, you probably will. That psychology is as much a factor as chemistry. I do not know of anyone in the withdrawal field who would dispute that withdrawal is mediated by psychosocial as well as pharmacological factors and the psychosocial ones are often the more important to the outcome.

Which, for example, goes a long way to explaining why epileptics generally have a much easier time withdrawing from benzodiazepines than those of us with anxiety do even though they were often on much higher doses for much longer. Or why people will often begin to experience withdrawal symptoms if they are told their benzodiazepine dose has been reduced even though no reduction occurs (Winokur A, 1981).
 

Ian
Bookmark and Share
NOTE: I'm not a doctor, and particularly not yours, so there may be factors I'm unaware of. Therefore all advice is of a general nature and you should consult your doctor before following any of it, especially before changing med doses.

Tags: